# SDR 06FDEA03581

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FOUND SEAT TRACK FLANGE AT STA 1310 RBL 78 CORRODED.  REPAIRED SEAT TRACK FABRICATED AND INSTALLED AS PER SRM 53-70-00, FIG.1, VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
